# SDR FDKA2010040600066

- Difficulty date: April 6, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 20,524 hours, 19,148 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 12-CB EMERGENCY FLOOD LIGHT INOP.  REMOVED AND REPLACED 12-CB EMERGENCY FLOOD LIGHT, OPS CHECK GOOD.
